MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" (36 CM) APPX 3.6 ML, TRANSFER SET W/4 CLAVE¿; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" (36 CM) APPX 3.6 ML, TRANSFER SET W/4 CLAVE¿; STOPCOCK, I.V. SET
Catalog Number B33973
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.Without the return of the sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.A lot number has not been provided, a device history lot review cannot be performed.
 
Event or Problem Description
The event occurred on an unspecified date in december 2024 and involved a 14" (36 cm) appx 3.6 ml, transfer set w/4 clave¿, 2 tri-connectors, back check valve, clamp (blue), vented cap.A medsun medwatch uf/importer report # (b)(4) was received on 27-jan-2025 that stated the patient was receiving iv gancyclovir.A 5% dextrose iv flush bag was attached to a 4 port manifold and the iv gancyclovir was piggybacked.One of the claves from the manifold came off and the iv medication leaked out of the lumen of the manifold.The medication did not reach the patient, however the staff and transport rn came in contact with the hazardous medication.This is not a single-use device that was reprocessed and reused on a patient.Approximate age of device is 1 day.There was patient involvement and unknown adverse event.

Brand Name
14" (36 CM) APPX 3.6 ML, TRANSFER SET W/4 CLAVE¿
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21448207
Report Number9617594-2025-00341
Device Sequence Number15393939
Product Code FMG
UDI-Device Identifier00887709123984
UDI-Public00887709123984
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB33973
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Initial Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5% DEXTROSE IV FLUSH BAG, BAXTER.; IV GANCYCLOVIR, UNK MFR.
Patient Age66 YR
Patient SexFemale
Patient Weight62 KG